On the de Rham cohomology of algebraic varieties
Publications Mathématiques de l'IHÉS, Tome 29 (1966), pp. 95-103.
@article{PMIHES_1966__29__95_0,
     author = {Grothendieck, Alexander},
     title = {On the de {Rham} cohomology of algebraic varieties},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {95--103},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {29},
     year = {1966},
     zbl = {0145.17602},
     mrnumber = {33 #7343},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1966__29__95_0/}
}
TY  - JOUR
AU  - Grothendieck, Alexander
TI  - On the de Rham cohomology of algebraic varieties
JO  - Publications Mathématiques de l'IHÉS
PY  - 1966
DA  - 1966///
SP  - 95
EP  - 103
VL  - 29
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1966__29__95_0/
UR  - https://zbmath.org/?q=an%3A0145.17602
UR  - https://www.ams.org/mathscinet-getitem?mr=33 #7343
LA  - en
ID  - PMIHES_1966__29__95_0
ER  - 
Grothendieck, Alexander. On the de Rham cohomology of algebraic varieties. Publications Mathématiques de l'IHÉS, Tome 29 (1966), pp. 95-103. http://archive.numdam.org/item/PMIHES_1966__29__95_0/